A Note on Multivariate Lyapunov-Type Inequality


AKTAŞ M. F. , ÇAKMAK D.

GAZI UNIVERSITY JOURNAL OF SCIENCE, cilt.28, sa.2, ss.265-267, 2015 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 28 Konu: 2
  • Basım Tarihi: 2015
  • Dergi Adı: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Sayfa Sayıları: ss.265-267

Özet

We transfer the recent obtained result of univariate Lyapunov-type inequality for third order differential equations to the multivariate setting of a shell via the polar method. Our result is better than the result of Anastassiou [Appl. Math. Letters, 24 (2011), 2167-2171] for third order partial differential equations.